# SDR COMA0860074

- Difficulty date: January 17, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 30,521 hours, 26,633 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Condition: Broken
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 5175 - LEFT ENGINE WOULD NOT RESPOND WHEN POWER LEVER BROUGHT TO IDLE.  ABORTED APPROACH, PERFORMED IFSD, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED "S" CABLE ON LEFT ENGINE.  NO FURTHER DEFECTS.
